# SDR CA110201005

- Difficulty date: January 31, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,579 hours
- Engine: Lyc O320E2D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: AA4810
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FILTER WOULD NOT SCREW INTO THE ENGINE`S RECEPTACLE. EXAMINATION REVEALED SEVERAL DAMAGED THREADS ON THE MOUNTING SPUD. THE FILTER HAD COME DIRECTLY FROM A SEALED BAG WITHIN THE FACTORY SIX-PACK.
